# SDR UPS01836603

- Difficulty date: July 13, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 REPLACE FUSELAGE AFT CENTER SECTION EXTERIOR SKIN FROM FS 1050-1350 L31R-L31L DUE TO CORROSION.     REMOVED AFT BELLY SKIN FROM FS 1050-1350. TRIM NEW SKIN LOCATE DRILL EXISTING FASTENER HOLES AND COUNTERSINK HOLES IAW DC8 SRM 51-1-24. INSTALL NEW SKIN IAW DC8 SRM 51-1-20D & 51-1-21.
